# SDR AALA2020021149074

- Difficulty date: January 29, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED PLATE ON INTERNAL STRUCTURE OF THE LEFT HAND OVER WING EMERGENCY EXIT DOOR 834. REPLACED PLATE PER SRM 51-40-00-801.
